# SDR AUS20020808

- Difficulty date: August 6, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bird Strike
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT SUFFERED A BIRDSTRIKE ON TAKEOFF. INSPECTION COULD FIND NO IMPACT DAMAGE ON AIRFRAME OR ENGINE. EVIDENCE OF SUPERFICIAL DAMAGE TO RT PROPELLER BLADES.
